MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. TOTAL HCG (THCG)

SIEMENS HEALTHCARE DIAGNOSTICS INC. TOTAL HCG (THCG)
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) and reported observation of an elevated advia centaur total hcg (thcg) result which was discordant relative to repeat testing.The assay¿s instructions for use (ifu) states the following, under interpretation of results: ¿results of this assay should always be interpreted in conjunction with the patient¿s medical history, clinical presentation, and other findings.¿ siemens is evaluating the event.
 
Event or Problem Description
The customer reports observation of an elevated advia centaur total hcg (thcg) result with lot#: 361 which was discordant relative to repeat testing.An initial elevated result was obtained for the patient in question.This result was reported to the physician, who questioned the result.The same sample was repeated on the original analyzer and obtained a lower result which was considered correct.A corrected report was issued based on repeat testing.There is no known reports of patient intervention or adverse health consequences due to this event.
 
Additional Manufacturer Narrative
Siemens filed initial mdr 1219913-2025-00032 on 04-feb-2025.Additional information (06-mar-2025): siemens healthcare diagnostics has concluded the investigation of the event.Siemens evaluated the instrument data, and the information provided by the customer.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During the visit, the cse decontaminated the system, replaced the wash separation manifold, acid and base pumps, reagent probes 1 and 2, luminometer, vacuum regulator and waste reservoir bottle tubing/cap.Advia centaur xp thcg assay performance was monitored following these service actions and it remains acceptable.Siemens further evaluated the event and concluded that the issue with vacuum which was resolved by replacing the vacuum regulator and performing service actions, potentially contributed to the elevated thcg result.The reagent and instrument are performing according to specifications.The customer is operational, and no further actions are required.Note: in section h6, codes for investigation findings and investigation conclusions have been updated.

Brand Name
TOTAL HCG (THCG)
Common Device Name
TOTAL HCG (THCG)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration# 1219913
east walpole MA 02032
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key21302037
Report Number1219913-2025-00032
Device Sequence Number15474789
Product Code DHA
UDI-Device Identifier00630414505183
UDI-Public(01)00630414505183(10)25405361(17)250526
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K200210
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/26/2025
Device Model NumberN/A
Device Catalogue Number10331723
Device Lot Number25405361
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2025
Supplement Date Received by Manufacturer03/06/2025
Initial Report FDA Received Date02/04/2025
Supplement Report FDA Received Date03/28/2025
Date Device Manufactured07/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age34 YR
Patient SexFemale